# SDR AALA2009012600196

- Difficulty date: January 26, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- Aircraft time: 53,050 hours, 20,529 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT - ON APPROACH WHEN EXTENDING SLATS CREW REPORTED SLATS SYSTEM ONE AND TWO FAULT.  CYCLED SLATS WITHOUT SUCCESS.  LANDED JFK WITH ZERO SLATS AND 40 FLAPS.  FOUND NUMBER TWO RIGHT WING SLAT JACK SCREW TRIPPED ALL OTHERS.  REPLACED NUMBER TWO RIGHT WING SLAT JACK SCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
